Tuesday, July 27, 2010
I am a really active person. Whether it be Spin class, Zumba, Kickboxing etc. I'm slender, errrr, I was slender, up until a couple days ago. My weight scale numbers have been slowly creeping up on me since my third Lupron injection. Lupron makes me feel hungry all the time, and I
feel like my stomach is bulging out.
I had no idea Lupron was the medication that made me feel like raiding my fridge all the time. I thought those were different meds that came later. Am I going crazy for blaming Lupron for my scale numbers increasing? I'm not complaining... I just want to know if these are typical Lupron symptoms?
I work as a doctor's assistant, and his wife went through IV. When his wife discovered I was undergoing the donation process, she praised me at how calm and collected I was behaving at work lately. I gave her a confused look at this odd statement. She explained that when she was on Lupron during her IV, she was extremely hormonal... and, uh, "witchy." I kind of giggled at this, and told her that instead of moodiness, I must have gotten a "fattening" side effect- because no matter how much cardio I do, I gain MORE weight, and feel MORE bloated.
I googled Lupron forums, and most women mentioned how much they hate the medication, Lupron. Most said they hated it because they swore it made them hormonal, and gave them constant headaches. Hm, I haven't gotten those side effects (yet?) - *knock on wood*.
Other than that, giving myself injections of 10 units of Lupron in my stomach is super easy. I can barely feel the needle, because it is so small. If I do go out somewhere during the time I need to take my injections, I take them in an insulated lunch pack with tons of ice packs. Totally easy- not a problem at all. For you ladies that are contemplating egg donation, but are scared of injections... don't be. You won't feel a thing. I swear! :) Help a couple unable to bear kids, while you aren't using your eggs!! :)